# SDR ASAA2022070539078

- Difficulty date: July 5, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,867 hours, 12,387 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 902864
- Condition: Failed
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FIRE TEST LIGHT DOES NOT ILLUMINATE ON THE "B" LOOP. GROUNDED - YES. REMOVED AND REPLACED #2 ENG UPPER FAN DETECTOR ASSY AND OPS CKS NML IAW B737-800 AMM 26-11-01.
